# SDR SWIA201024222

- Difficulty date: May 14, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 16,283 hours, 13,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 OVERHEAD FLOOD EMERGENCY LIGHT INOP.  (FLT 5850)RELAMPED.
